So my wife made the decision about 2 years ago to stop taking the pill, it seems like ever since she has cystitis a couple times a month, she has bad overy pains, her breasts hurt, she gets acne on her back around ovulation, her labido is up and down along with bad mood swings. She has just started a new job and works very hard, shes been to the doctor countless times for the cystitis and just gets sent away with different varieties of anit biotics each time. Weve only recently come to realize these things have been happening since she stopped taking the pill. are we right to think theres a link, in particular the apparent cysitis as thats the hardest thing for her to deal with. shes reluctant to go back on the pill because of her age and shes taken it most of her life and doesnt really trust it. any help or similar experiances would be really helpfull, thanks for taking the time to read.